Member Gallery    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Zoloft... Again  (Read 745 times)

0 Members and 1 Guest are viewing this topic.

Offline Drielly84

  • Full Member
  • ***
  • Posts: 140
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Zoloft... Again
« Reply #20 on: May 19, 2014, 08:16:54 PM »
Weeks seems like a long way ahead :( patience is something I need to work on
I hope I have success with it.....thank you once again for you input....it's comforting to know I'll get honest answers and opinions from you
You are such a great help!
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 5539
  • Country: au
  • Rec's: 115
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Zoloft... Again
« Reply #21 on: May 19, 2014, 10:00:22 PM »
Weeks seems like a long way ahead

And I should have made clear that you will need to be on a therapeutic dose for some weeks before you get the answer. You're unlikely to get much response from 12.5mg no matter how long you're on it, though you may go into remission for other reasons.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline Drielly84

  • Full Member
  • ***
  • Posts: 140
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Zoloft... Again
« Reply #22 on: May 20, 2014, 08:46:06 AM »
Yes 12.5 mg is very low but im hoping that by upping the dose at smaller intervals will keep the side effects from being so bad
I read in an anxiety workbook that people with anxiety disorder seem to do better with zoloft at 12.5 mg and increase from there to avoid to much of the breakthrough anxiety
I still have anxiety especially at night probably because I'm still working on not being so focused on sleeping
Once I get my new psych I will ask about adding trazedone if needed because i get tired at night and as I start to drift off I feel a rush of anxiousness probably a mix of hormones and anxiety
Is this common? I don't remember if I experienced this before when I started the celexa 12 yrs ago
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 5539
  • Country: au
  • Rec's: 115
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Zoloft... Again
« Reply #23 on: May 20, 2014, 05:51:44 PM »
Once I get my new psych I will ask about adding trazedone if needed because i get tired at night and as I start to drift off I feel a rush of anxiousness probably a mix of hormones and anxiety
Is this common?

It may be, everyone has their individual variations in how anxiety and meds affect them. You could try changing the time of day you take Zoloft to see if it makes a difference, though it's probably a long shot. The next dose increase may resolve it too.

Quote
I don't remember if I experienced this before when I started the celexa 12 yrs ago

Each antidepressant startup can produce different side-effects than the last time, even when going back to the same one, and their severity tends to become progressively greater each time too.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline Drielly84

  • Full Member
  • ***
  • Posts: 140
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Zoloft... Again
« Reply #24 on: May 20, 2014, 06:37:09 PM »
I currently take it in the morning and am on day 5
I don't get to see the new psych until June 16
So I'm not sure when to increase to 25 mg? Maybe day 7 or 8?
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 5539
  • Country: au
  • Rec's: 115
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Zoloft... Again
« Reply #25 on: May 20, 2014, 08:16:02 PM »
I currently take it in the morning and am on day 5
I don't get to see the new psych until June 16
So I'm not sure when to increase to 25 mg? Maybe day 7 or 8?

Yes. Zoloft should have achieved a steady-state in the blood plasma by day 6 so any subsequent side-effects increase will only reflect the added dose.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Offline Drielly84

  • Full Member
  • ***
  • Posts: 140
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Zoloft... Again
« Reply #26 on: May 20, 2014, 08:22:15 PM »
Okay that's good :) I think I can handle 12.5 increases until I get a steady dose
Hopefully the side effects won't be to bad but I guess i have to muscle through it to feel better in the long run!
Bookmark and Share

Tags:
 

anything